# SDR AWXA200500069

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6554862503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON LT AFT LAVATORY SUBFLOOR PAN TO AFT PRESSURE BULKHEAD CLOSEOUT WEB (INTERCOSTAL FLOOR SEAL) AT BS 1032, LBL 27.38.  MAINTENANCE REMOVED DAMAGED PORTION OF INTERCOSTAL FLOOR SEAL AT BS 1032, LBL 27.38; FABRICATED A REPAIR PLATE; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13 FIG 1.
